MathSciNet Relay Station
MathSciNet bibliographic data
MR2422264 (2010a:17040) 17B69 (14F10)
Beilinson, A. Remarks on topological algebras. Mosc. Math. J. 8 (2008), no. 1, 1–20, 183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement